# SDR SWAA2022030877468

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,862 hours, 40,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 655486223
- Condition: Elongated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: N/R X784577 1 EACH ELONGATED HOLE ON REAR PRESSURE BULKHEAD COMMON TO INTERCOSTAL P/N 65-54862-23 / REMOVED 1 EA ELONGATED HOLE FROM REAR PRESSURE BULKHEAD COMMON TO INTERCOSTAL P/N 65-5486-23 TO 247 AND INSTALLED REPAIR FASTENER IAW AAR EA 190359 IR AND SWA EA 1-753-34882 REV IR
